MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G141
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited left ventricular (lv) lead high out of range pacing impedance measurements greater than 3000 ohms.Lead testing was performed and it showed no signs of a lead problem.Technical services (ts) was consulted, discussed possible spring contact issue and noted impedances had been fluctuating for a while.Ts suggested reprogramming options.This crt-d remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead to device connection, please refer to the description for more information regarding the specific circumstances of this event.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.

Brand Name
INOGEN? CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key22794376
Report Number2124215-2025-56453
Device Sequence Number20993353
Product Code NIK
UDI-Device Identifier00802526534553
UDI-Public(01)00802526534553(17)190116
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2019
Device Model NumberG141
Device Catalogue NumberG141
Device Lot Number119835
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/23/2025
07/29/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/25/2025
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale